# SDR 95ZZZX6292

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900HA
- Make and model: Dhav DHC7102
- Aircraft serial: 025
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 6305405
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 7,976 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BWI/DCA - FLT 3281 - THE LEFT MAIN GEAR DROPPED SLIGHTLY IN-FLIGHT AND THE GEAR DOOR OPENED.  THE AIRCRAFT CONTINUED ON TO DCA AND LANDED WITHOUT INCIDENT.  FOUND NR 2 HYDRAULIC SYSTEM CASE DRAIN FILTER CONTAMINATED.  REMOVED AND REPLACED NR 3 AND NR 4 HYDRAULIC PUMPS.  REFERENCE OPERATOR CONTROL NR 95ZZZX6291.
